2
Could I be pregnant?

Open 1 Answers 125 Views Medical Academics Questions

I have been on the depo shot for a month and a half now. Just two days ago me and my boyfriend were just going to try sex super quick. He tried putting himself in me but I was too nervous he couldn't. He maybe got only like less than an inch in me but I told him to stop cause it was really painful. It only lasted maybe 30 seconds. We didn't use a condom either and I've asked about stds. I did not bleed afterwards so I know he didn't break anything. I still consider myself a virgin. But I'm now having light brown discharge. I've had this before a few times but Im not pregnant am I? How likely would it be that I am?

Please log in or register to answer this question.

1 Answer

0

Many people complain of brownish discharge p/v after getting depo shots. Depo provera is a progestin and Irregular bleeding (spotting) and/or prolonged bleeding (like a continuous period) is actually a completely normal side effect.

Also, the risk of pregnancy in a sexual contact without ejaculation is very low. Depo-provera has a failure rate of less than 1%. Hence, the possibility of pregnancy is down low. But still to rule out the possibility, I would suggest you to go for a urine pregnancy test in few days (around 2nd week).

answered Nov 4, 2012 by admin Doctor of Medicine (10,059 points)
...